| Catalog Number |
101214070 |
| Medical Device Problem Codes |
Biocompatibility (2886); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Tissue Damage (2104); Discomfort (2330); Test Result (2695); No Code Available (3191)
| Date of Event |
11/30/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: attorn.(b)(4).
Event or Problem Description
Litigation alleges that the patient suffers from pain, discomfort, inflammation, and difficulty ambulating.Update ad 14 aug 2018: receipt of ppf and medical records.In addition to what were previously alleged, ppf alleges elevated metal ions, metal wear and metallosis.After review of medical records, there was no revision notes provided.Added stem due to high metal ions.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.